RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 3, Pages 548–551 (Mi dan8359)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Stability of differential operators in spaces of entire functions

S. T. Norvidas

Lomonosov Moscow State University

Full text: PDF file (626 kB)

Bibliographic databases:
UDC: 517.555/983
Presented: В. С. Владимиров
Received: 03.07.1985

Citation: S. T. Norvidas, “Stability of differential operators in spaces of entire functions”, Dokl. Akad. Nauk SSSR, 291:3 (1986), 548–551

Citation in format AMSBIB
\Bibitem{Nor86}
\by S.~T.~Norvidas
\paper Stability of differential operators in spaces of entire functions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 3
\pages 548--551
\mathnet{http://mi.mathnet.ru/dan8359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869278}
\zmath{https://zbmath.org/?q=an:0638.47050}


Linking options:
  • http://mi.mathnet.ru/eng/dan8359
  • http://mi.mathnet.ru/eng/dan/v291/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Gorin, “Estimates for the Involution of Decomposable Elements of a Complex Banach Algebra”, Funct. Anal. Appl., 39:4 (2005), 256–270  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. A. Gorin, “Positive definite functions as an instrument of mathematical analysis”, J. Math. Sci., 197:4 (2014), 492–511  mathnet  crossref
    3. E. A. Gorin, S. Norvidas, “Universal Symbols on Locally Compact Abelian Groups”, Funct. Anal. Appl., 47:1 (2013), 1–13  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019